Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 516, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Sep 3, 2016, 6:56 PM MDT for Dundy County, Hitchcock County, Nebraska; Cheyenne County, Rawlins County, Kansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2016, 6:56 PM MDT (00:56 UTC)
- Expired
- Sep 3, 2016, 7:45 PM MDT
- In force
- 49 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cheyenne County, KS, Rawlins County, KS, Dundy County, NE, Hitchcock County, NE
The radar
The Goodland radar (KGLD), 73 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 3, 5:31 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1410 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 1088 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.8
The text
As transmitted.
680
WUUS53 KGLD 040056
SVRGLD
KSC023-153-NEC057-087-040145-
/O.NEW.KGLD.SV.W.0516.160904T0056Z-160904T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
656 PM MDT SAT SEP 3 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN RAWLINS COUNTY IN NORTHWESTERN KANSAS...
NORTHEASTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS...
SOUTHEASTERN DUNDY COUNTY IN SOUTHWESTERN NEBRASKA...
SOUTHWESTERN HITCHCOCK COUNTY IN SOUTHWESTERN NEBRASKA...
* UNTIL 745 PM MDT/845 PM CDT/
* AT 656 PM MDT/756 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 11
MILES SOUTHEAST OF BENKELMAN...MOVING SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN RAWLINS AND NORTHEASTERN CHEYENNE COUNTIES IN
NORTHWESTERN KANSAS...SOUTHEASTERN DUNDY AND SOUTHWESTERN HITCHCOCK
COUNTIES IN SOUTHWESTERN NEBRASKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3990 10149 4011 10139 4006 10111 3986 10126
TIME...MOT...LOC 0056Z 295DEG 7KT 3996 10136
HAIL...1.00IN
WIND...60MPH
$$
0242 follow-up statements
192
WWUS53 KGLD 040116
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
716 PM MDT SAT SEP 3 2016
KSC023-153-NEC057-087-040145-
/O.CON.KGLD.SV.W.0516.000000T0000Z-160904T0145Z/
RAWLINS KS-CHEYENNE KS-DUNDY NE-HITCHCOCK NE-
716 PM MDT SAT SEP 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM
MDT/845 PM CDT/ FOR NORTHWESTERN RAWLINS AND NORTHEASTERN CHEYENNE
COUNTIES IN NORTHWESTERN KANSAS...SOUTHEASTERN DUNDY AND SOUTHWESTERN
HITCHCOCK COUNTIES IN SOUTHWESTERN NEBRASKA...
AT 716 PM MDT/816 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 13
MILES SOUTH OF STRATTON...OR 15 MILES SOUTHEAST OF
BENKELMAN...MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN RAWLINS AND NORTHEASTERN CHEYENNE COUNTIES IN
NORTHWESTERN KANSAS...SOUTHEASTERN DUNDY AND SOUTHWESTERN HITCHCOCK
COUNTIES IN SOUTHWESTERN NEBRASKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3990 10149 4011 10139 4006 10111 3986 10126
TIME...MOT...LOC 0116Z 220DEG 7KT 3996 10127
HAIL...1.00IN
WIND...60MPH
$$
024352
WWUS53 KGLD 040138
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
738 PM MDT SAT SEP 3 2016
KSC023-153-NEC057-087-040148-
/O.EXP.KGLD.SV.W.0516.000000T0000Z-160904T0145Z/
RAWLINS KS-CHEYENNE KS-DUNDY NE-HITCHCOCK NE-
738 PM MDT SAT SEP 3 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RAWLINS AND
NORTHEASTERN CHEYENNE COUNTIES IN NORTHWESTERN KANSAS...SOUTHEASTERN
DUNDY AND SOUTHWESTERN HITCHCOCK COUNTIES IN SOUTHWESTERN NEBRASKA
WILL EXPIRE AT 745 PM MDT/845 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT/200 AM
CDT/ FOR NORTHWESTERN KANSAS...AND SOUTHWESTERN NEBRASKA.
LAT...LON 3990 10149 4011 10139 4006 10111 3986 10126
TIME...MOT...LOC 0136Z 295DEG 7KT 3996 10127
$$
024What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 6:00 PM MDT, 56 minutes earlier.
Area forecast discussion, Sep 3, 6:00 PM MDT, 56 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
600 PM MDT SAT SEP 3 2016
.UPDATE...
Issued at 600 PM MDT Sat Sep 3 2016
Updated forecast to adjust for increased coverage of Flash Flood
Watch to include all counties currently in Severe Thunderstorm
Watch. Storms in E/NE zones are dropping torrential rainfall
prompting issuance.
&&
.SHORT TERM...(This evening through Sunday)
Issued at 1234 PM MDT Sat Sep 3 2016
Through tonight...Thunderstorms have already developed in eastern
Colorado where there is plenty of sun and little to no cap. These
storms have developed near a surface boundary and in advance of a
strong shortwave trough and upper jet. This development should
continue with increasing coverage through the afternoon into the
evening hours.
Convective allowing guidance has caught on this rather well so
considering the trends and decent agreement increased or maintained
high pops into the evening. Many locations in my southern and
western forecast area received 2 to 6 inches of rainfall last
night with reports of flash and areal flooding being received.
Pwats are 1 to near 1.5 inches, similar to last night. So issued a
Flash Flood Watch, through late tonight, for those counties with a
lot of the model output producing heavy rainfall in the same area,
especially in the southern half of my area. Collaboration with Wpc
increased my confidence as well. So for my entire area I have
moderate to heavy rainfall.
In addition, with moisture, shear, and instability parameters about
the same or better than yesterday, also have inserted severe
wording in the forecast and emphasized this in the hwo. Parameters
in place through this evening that will make large hail and a few
tornadoes possible.
For Sunday...do not have a good feel for this day, and have not
had as much time to look at it. Looks like we will be moist and
unstable again with another shortwave moving in. Looks like slight
chance to low chance pops will suffice for now, but this will have
to be looked at again. Models warmed up tomorrow but will need to
see how tonight goes with areal coverage of rainfall and if there
will be any mesoscale affects from the overnight convection.
.LONG TERM...(Sunday night through Saturday)
Issued at 148 PM MDT Sat Sep 3 2016
Deep upper low will be situated over the northern Rockies Sunday
night and into Monday with a high pressure ridge in place over the
middle Mississippi Valley. Multiple weak troughs will traverse the
CWA as we will be situated within the gradient between these two
features. A theta-e boundary will set up in the central portions of
the CWA and will move back and forth as these troughs traverse the
region. We will see PoPs diminish along the boundary on Sunday night
as instability is lost. Another slgt chc of thunderstorms is in the
forecast for Monday mainly during the afternoon with the boundary
providing a focus for development. Upper level support is a bit weak
thus coverage will be isolated.
The upper low will push eastward on Tuesday and Wednesday and
develop a surface low and associated trough/cold front in the
northern Plains as we head into Thursday. This front will remain
mainly north of the CWA Tuesday with the better thunderstorm chances
remaining north of I-70. The front will slide east on Wednesday with
dry weather expected through Friday.
Above normal high temperatures in the lower 90s prevail on Monday
with near normal temperatures in the 80s on Tuesday and Wednesday.
Thursday through Saturday, we will see high temperatures near to
slightly below average with highs in the upper 70s to lower 80s.
Overnight lows will fall into the middle 50s in eastern Colorado to
the lower 70s in the eastern portions of the CWA through tuesday
with with lower 50s to lower 60s Wednesday through Friday.
&&
.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 520 PM MDT Sat Sep 3 2016
For KGLD...Mainly VFR for sky conditions. IFR visibility to 1
1/2sm in rainfall with potential thunderstorms from 01z-03z. Winds
SSW 15-25kts...with some VRB30g55kt in TRW from 01z-03z.
For KMCK...Mainly VFR/MVFR sky mix w/ ceilings dropping down to
bkn025-030 at times. IFR visibility to 1 1/2sm in moderate to
heavy rainfall in TRW from 00z-02z. Winds SSE 15-25kts...with
some VRB30g55kt in TRW from 00z- 02z.
&&
.GLD Watches/Warnings/Advisories...
KS...Flash Flood Watch through late tonight for KSZ001>004-013>016-
027>029.
CO...Flash Flood Watch through late tonight for COZ090>092.
NE...Flash Flood Watch through late tonight for NEZ079>081.
&&
UPDATE...JN
SHORT TERM...BULLER
LONG TERM...TL
AVIATION...JNHazardous weather outlook, Sep 3, 5:36 PM MDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 536 PM MDT SAT SEP 3 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-042345- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 536 PM MDT SAT SEP 3 2016 /636 PM CDT SAT SEP 3 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE TRI STATE AREA. THREATS INCLUDE LARGE HAIL IN EXCESS OF TWO INCHES...DAMAGING WINDS...HEAVY RAINFALL...AND A FEW TORNADOES. IF HEAVY RAINFALL OCCUR AT LOCATIONS THAT RECEIVED HIGH RAINFALL AMOUNTS LAST NIGHT...FLASH FLOODING WILL OCCUR RAPIDLY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE CENTRAL HIGH PLAIN REGION ALMOST EVERY PERIOD THROUGH WEDNESDAY NIGHT. A FEW THESE THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Sep 3, 6:28 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
628 PM MDT SAT SEP 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 9 SE BENKELMAN 39.96N 101.41W
09/03/2016 E1.00 INCH CHEYENNE KS PUBLIC
REPORT RELAYED VIA SOCIAL MEDIA.
&&
HILLSpecial weather statement, Sep 3, 6:29 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 729 PM CDT SAT SEP 3 2016 NEZ081-040100- RED WILLOW NE- 729 PM CDT SAT SEP 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RED WILLOW COUNTY UNTIL 800 PM CDT... AT 729 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF MCCOOK...MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MCCOOK AND INDIANOLA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHWESTERN NEBRASKA. LAT...LON 4008 10032 4001 10076 4017 10076 4030 10039 TIME...MOT...LOC 0029Z 243DEG 9KT 4015 10050 HUSTED
Local storm report, Sep 3, 6:36 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
636 PM MDT SAT SEP 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FUNNEL CLOUD 4 NE MORLAND 39.39N 100.02W
09/03/2016 GRAHAM KS STORM CHASER
A FEW BRIEF FUNNELS REPORTED. REPORT RELAYED VIA SOCIAL
MEDIA.
&&
HILLLocal storm report, Sep 3, 6:39 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
639 PM MDT SAT SEP 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL MCCOOK 40.20N 100.62W
09/03/2016 E1.25 INCH RED WILLOW NE PUBLIC
HAIL LASTED ABOUT 5 MINUTES. RELAYED VIA SOCIAL MEDIA.
&&
HILLSpecial weather statement, Sep 3, 6:39 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 739 PM CDT SAT SEP 3 2016 KSZ003-004-040115- DECATUR KS-NORTON KS- 739 PM CDT SAT SEP 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DECATUR AND SOUTHWESTERN NORTON COUNTIES UNTIL 815 PM CDT... AT 739 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF LENORA TO 4 MILES EAST OF DRESDEN. MOVEMENT WAS NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LENORA...JENNINGS...CLAYTON...DRESDEN AND NEW ALMELO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHWESTERN KANSAS. LAT...LON 3957 10000 3957 10046 3978 10034 3981 9980 TIME...MOT...LOC 0039Z 223DEG 23KT 3970 9999 3960 10035 HUSTED
Local storm report, Sep 3, 6:44 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
644 PM MDT SAT SEP 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL 1 N PENOKEE 39.36N 99.97W
09/03/2016 M0.50 INCH GRAHAM KS TRAINED SPOTTER
PEA TO DIME SIZED HAIL WITH 50 MPH WINDS AND HEAVY
RAINFALL.
&&
JNThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 6:11 PM MDT | Severe Thunderstorm Warning | GLD | Dundy, Hitchcock | 49 min |
| Sep 3, 6:29 PM MDT | Special Weather Statement | GLD | Red Willow | 31 min |
| Sep 3, 6:45 PM MDT | Severe Thunderstorm Warning | GLD | Red Willow | 45 min |
| Sep 3, 7:00 PM MDT | Flash Flood Warning | GLD | Dundy, Hitchcock | 8 hr |
| Sep 3, 7:29 PM MDT | Special Weather Statement | GLD | Red Willow | 31 min |
| Sep 3, 7:40 PM MDT | Special Weather Statement | GLD | Red Willow | 20 min |
| Sep 3, 7:52 PM MDT | Flash Flood Warning | GLD | Red Willow | 7 hr |
| Sep 3, 7:59 PM MDT | Special Weather Statement | GLD | Red Willow | 31 min |
| Sep 3, 8:38 PM MDT | Flash Flood Warning | GLD | Hitchcock, Red Willow | 6 hr |
| Sep 4, 4:49 AM MDT | Flash Flood Watch | GLD | Dundy, Hitchcock, Red Willow | 17 hr |
| Sep 4, 3:43 PM MDT | Severe Thunderstorm Warning | GLD | Dundy | 51 min |
| Sep 4, 5:39 PM MDT | Special Weather Statement | GLD | Red Willow | 21 min |
| Sep 3, 6:08 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 52 min |
| Sep 3, 6:13 PM MDT | Tornado Warning | GLD | Graham | 32 min |
| Sep 3, 6:26 PM MDT | Flash Flood Warning | GLD | Decatur, Norton | 10 hr |
| Sep 3, 6:39 PM MDT | Special Weather Statement | GLD | Norton | 36 min |
| Sep 3, 6:44 PM MDT | Severe Thunderstorm Warning | GLD | Graham | 46 min |
| Sep 3, 6:49 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 21 min |
| Sep 3, 7:02 PM MDT | Special Weather Statement | GLD | Sherman | 13 min |
| Sep 3, 7:11 PM MDT | Flash Flood Warning | GLD | Graham | 9 hr |
| Sep 3, 7:22 PM MDT | Special Weather Statement | GLD | Decatur | 23 min |
| Sep 3, 7:27 PM MDT | Special Weather Statement | GLD | Graham | 33 min |
| Sep 3, 7:43 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 47 min |
| Sep 3, 7:47 PM MDT | Special Weather Statement | GLD | Norton | 13 min |
| Sep 3, 7:58 PM MDT | Special Weather Statement | GLD | Graham | 32 min |
| Sep 3, 8:09 PM MDT | Flash Flood Warning | GLD | Graham, Norton | 8 hr |
| Sep 3, 8:11 PM MDT | Special Weather Statement | GLD | Rawlins | 19 min |
| Sep 3, 8:12 PM MDT | Severe Thunderstorm Warning | GLD | Thomas | 25 min |
| Sep 3, 8:20 PM MDT | Special Weather Statement | GLD | Sherman | 10 min |
| Sep 3, 8:31 PM MDT | Special Weather Statement | GLD | Graham | 29 min |
| Sep 3, 8:51 PM MDT | Severe Thunderstorm Warning | GLD | Graham | 39 min |
| Sep 3, 8:54 PM MDT | Special Weather Statement | GLD | Decatur | 36 min |
| Sep 3, 9:05 PM MDT | Special Weather Statement | GLD | Cheyenne | 10 min |
| Sep 3, 9:24 PM MDT | Special Weather Statement | GLD | Cheyenne | 21 min |
| Sep 3, 9:27 PM MDT | Special Weather Statement | GLD | Graham | 33 min |
| Sep 3, 9:31 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 26 min |
| Sep 3, 10:18 PM MDT | Special Weather Statement | GLD | Cheyenne | 12 min |
| Sep 3, 10:18 PM MDT | Severe Thunderstorm Warning | GLD | Graham | 42 min |
| Sep 3, 10:29 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 46 min |
| Sep 3, 10:57 PM MDT | Severe Thunderstorm Warning | GLD | Graham | 33 min |
| Sep 3, 11:23 PM MDT | Special Weather Statement | GLD | Rawlins | 22 min |
| Sep 4, 12:46 AM MDT | River Flood Warning | GLD | Norton | 41 hr |
| Sep 4, 1:14 AM MDT | Flash Flood Warning | GLD | Decatur, Norton, Rawlins, Sheridan, Thomas | 3 hr |
| Sep 4, 4:23 AM MDT | Areal Flood Warning | GLD | Decatur, Graham, Norton, Sheridan | 24 hr |
| Sep 4, 2:08 PM MDT | Severe Thunderstorm Warning | GLD | Greeley | 67 min |
| Sep 4, 2:45 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 45 min |
| Sep 4, 3:09 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 51 min |
| Sep 4, 3:15 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 45 min |
| Sep 4, 3:28 PM MDT | Special Weather Statement | GLD | Sherman | 17 min |
| Sep 4, 3:47 PM MDT | Special Weather Statement | GLD | Cheyenne, Sherman | 28 min |
| Sep 4, 3:54 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 51 min |
| Sep 4, 3:58 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 47 min |
| Sep 4, 4:40 PM MDT | Flash Flood Warning | GLD | Greeley, Logan, Wichita | 6 hr |
| Sep 4, 4:43 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 62 min |
| Sep 4, 4:52 PM MDT | Special Weather Statement | GLD | Logan | 23 min |
| Sep 4, 5:11 PM MDT | Severe Thunderstorm Warning | GLD | Logan | 64 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.